# SDR AALA201708029008

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 51,340 hours, 24,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE ROPE DOOR OVER CAPTAIN WILL NOT STAY SECURE.  INSTALLED ESCAPE ROPE DOOR. OK FOR SERVICE.
